It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-08-2012, 03:58 PM   #1
Newbie
(female)
 
Join Date: Dec 2012
Posts: 1
nat0721 HB User
birth control- weight gain

I have been on losetrin 24 fe for 4-5 months now. I started taking it because of lack of periods. I am very active, I do many different sports and eat very healthfully. There have been no (negative) changes in my diet or exercise, but I gained 15 pounds since I started the pill! My gyno says it is extremely uncommon (however, I have read forums with many women experiencing weight gain). I stopped taking it yesterday.

Has anyone else experienced this? If so, How long does it take to lose the weight when you stop?

 
Closed Thread

Tags
birth control, weight gain



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Alesse
Diflucan
Flagyl
Ibuprofen
Motrin
  Naproxen
Provera
Tylenol
Vicodin Yasmin




TOP THANKED CONTRIBUTORS



STLouisgal (54), Kszan (41), Titchou (39), twohands (23), Seraph (19), solofelix (16), janewhite1 (14), sjb (12), ladybud (12), Vanilla Kiss (10)

Site Wide Totals

teteri66 (1180), MSJayhawk (1007), Apollo123 (906), Titchou (851), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 05:55 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!